MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM PE LINER; UHMWPE ACETABULAR LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM PE LINER; UHMWPE ACETABULAR LINER
Catalog Number 01.26.2246M
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 july 2018: lot 083125: (b)(4) items manufactured and released on 11 december 2008.Expiration date: 2013-10-31.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On 27 july the medical affairs director made the following analysis: 9 years after primary cementless double mobility tha the mobile liner was revised to a new one, possible because of wear.The age and activity level of the patient are not specified.Such a duration is compatible with literature reports for standard pe mobile liners.The osteolytic process does not seem to have compromise fixation of metal components, which, according to report, have not been revised.We tend to categorize this event as regular wear and not as an accident.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon believed that the poly was worn.The surgeon revised the medacta liner and another company's head.The surgery was completed successfully.

Brand Name
VERSAFITCUP DM PE LINER
Common Device Name
UHMWPE ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7731839
Report Number3005180920-2018-00572
Device Sequence Number1588367
Product Code MEH
UDI-Device Identifier07630030806827
UDI-Public07630030806827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2013
Device Catalogue Number01.26.2246M
Device Lot Number083125
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;